Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Is it normal to bleed 2 weeks after stopping takin mefanamic acid and northisterone ?

is it normal to bleed 2 weeks after stopping takin mefanamic acid and northisterone i have been havin problems with constant bleeding and pain for nearly 4 years now. im 20 years old. last year i had a marina coil fitted to stop the bleeding but it didnt help. i had it removed in january and was given mefanamic acid and norethisterone to stop the bleeding, which it did. 2 days after stopping taking them i bled for a couple days which i was told was stopped bleeding after that. but now its 2 weeks and today i have started bleeding heavy with no warning and now the pain is quite bad. i would really appreciate any advice you could give me as i have been told my only other option is hysterectomy ... thanks
Asked On : Fri, 25 Feb 2011
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Having heavy bleeding 20 days after having withdrawl bleeding indicates that you are having irregular periods. Having hysterectomy at such young age is not advisable. You start taking oral contraceptives for next 2-3 cycles regularly with 7 days gap to regularize your periods.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor